# SDR MALA040266

- Difficulty date: March 12, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 17,078 hours, 18,568 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Malfunctioned
- Location: Lt Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE HEAT CYCLES ON/OFF INFLIGHT.  AIR RETURN TO DTW.  MX SWAPPED LEFT NORMAL THERMISTER TO NR 4 RAN FOR 20 MIN, ALL CHECKS GOOD IAW MM 30.
